# SDR AALA202403270127

- Difficulty date: March 19, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N896NN
- Make and model: Boeing 737823
- Aircraft serial: 33224
- Aircraft time: 34,629 hours, 14,930 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: UNKNOWN
- Condition: Loose
- Location: Aft Lav Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202403210127: TIGHTEN DOOR HINGES PER CMM 25-40-64..** (CLOSED)
